Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on Poincare metric related quantities in conformal mapping
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). (Analysgruppen)ORCID iD: 0000-0002-4971-7147
2004 (English)In: Complex variables, theory and application, ISSN 0278-1077, Vol. 49, no 7-9, 549-554 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Taylor & Francis Group, 2004. Vol. 49, no 7-9, 549-554 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-60043DOI: 10.1080/02781070410001731710OAI: oai:DiVA.org:kth-60043DiVA: diva2:477203
Note
QC 20120113Available from: 2012-01-12 Created: 2012-01-12 Last updated: 2012-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Hedenmalm, Håkan

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics (Div.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf